# SDR ASOA201201402

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 20,329 hours, 18,743 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 865D1007
- Part serial: 0456
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN FLIGHT ON APPROACH, 20 POSITION DURING SELECTION TO 30 DEGREE.   EMERGENCY DECLARED.  R & R FLAP POWER DRIVE UNIT IAW AMM 27-32-01, IPC REF 27-52-00, FIG 1, ITEM 5.  OPS CHECKED GOOD NO FURTHER DEFECTS NOTED.
